RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2008, Volume 48, Number 5, Pages 731–745 (Mi zvmmf133)  

Approximation of finite-section equations by piecewise constant functions

E. V. Lebedeva, S. G. Solodkii

Institute of Mathematics, National Academy of Sciences of Ukraine, Tereshchenkovskaya ul. 3, Kiev, 01601, Ukraine

Abstract: The problem is studied of reducing the amount of discrete information required for achieving a prescribed accuracy of solving Fredholm integral equations of the first kind on a half-line. The equations are solved by the finite-section method combined with piecewise constant interpolation of the kernel and the right-hand side at uniform grid points. The approximating properties of the discretization schemes are examined, and the corresponding computational costs are analyzed.

Key words: finite-section method, piecewise constant interpolation, ill-posed problem, Fredholm integral equation of the first kind.

Full text: PDF file (1563 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2008, 48:5, 693–706

Bibliographic databases:

UDC: 519.651
Received: 21.12.2006
Revised: 12.11.2007

Citation: E. V. Lebedeva, S. G. Solodkii, “Approximation of finite-section equations by piecewise constant functions”, Zh. Vychisl. Mat. Mat. Fiz., 48:5 (2008), 731–745; Comput. Math. Math. Phys., 48:5 (2008), 693–706

Citation in format AMSBIB
\Bibitem{LebSol08}
\by E.~V.~Lebedeva, S.~G.~Solodkii
\paper Approximation of finite-section equations by piecewise constant functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2008
\vol 48
\issue 5
\pages 731--745
\mathnet{http://mi.mathnet.ru/zvmmf133}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2433636}
\zmath{https://zbmath.org/?q=an:1164.65529}
\transl
\jour Comput. Math. Math. Phys.
\yr 2008
\vol 48
\issue 5
\pages 693--706
\crossref{https://doi.org/10.1134/S0965542508050011}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262334100001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-44149095030}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf133
  • http://mi.mathnet.ru/eng/zvmmf/v48/i5/p731

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:172
    Full text:65
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020